# SDR USAA980315

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 42,036 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING CX-6 CHECK EDDY CURRENT, FOUND A .25 INCH CRACK IN THE FUSELAGE SKIN FORWARD ENTRY DOOR FRAME LOWER AFT CORNER.  INSTALLED DOUBLER OF .063 CRES 301 1/2 HARD AND A TRIPLER OF .063 CRES 301 1/2 HARD PER EA 62121B.  (M)
